# SDR SWAA2021061080607

- Difficulty date: June 6, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 45,609 hours, 27,242 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 6701
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN THE CABIN. ; STRONG ELECTRICAL BURNING SMELL IN CABIN LAST 5 MINUTES OF FLIGHT. SMELL STRONGER FORWARD IN CABIN. ODOR DISSIPATED UPON LANDING. ODOR NOT DETECTED IN FLIGHT STATION. ALL AIRCRAFT INDICATIONS NORMAL. / TROUBLE SHOT PER FIM TASK 21-00 TASK 806. FOUND RECIRC FAN C/B TRIPPED .R/R RECIRC FAN PER AMM 21-25-02. OPS CHECK AND LEAK CHECK OK.
